Integral Sliding Mode Control for Markovian Jump T-S Fuzzy Descriptor Systems Based on the Super-Twisting Algorithm

Li, Jinghao, Zhang, Qingling, Yan, Xinggang, Spurgeon, Sarah K. (2016) Integral Sliding Mode Control for Markovian Jump T-S Fuzzy Descriptor Systems Based on the Super-Twisting Algorithm. IEE Proceedings - Control Theory and Applications, 11 (8). pp. 1134-1143. ISSN 1350-2379. E-ISSN 1751-8652. (doi:10.1049/iet-cta.2016.0862)

PDF - Author's Accepted Manuscript
Download (248kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1049/iet-cta.2016.0862

Abstract

This paper investigates integral sliding mode control problems for Markovian jump T-S fuzzy descriptor systems via the super-twisting algorithm. A new integral sliding surface which is continuous is constructed and an integral sliding mode control scheme based on a variable gain super-twisting algorithm is presented to guarantee the well-posedness of the state trajectories between two consecutive switchings. The stability of the sliding motion is analyzed by considering the descriptor redundancy and the properties of fuzzy membership functions. It is shown that the proposed variable gain super-twisting algorithm is an extension of the classical single-input case to the multi-input case. Finally, a bio-economic system is numerically simulated to verify the merits of the method proposed.

Item Type: Article
DOI/Identification number: 10.1049/iet-cta.2016.0862
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Xinggang Yan
Date Deposited: 27 Sep 2016 10:07 UTC
Last Modified: 29 May 2019 17:54 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/57533 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year